# SDR CALA2023022000474

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 75,476 hours, 31,306 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Torsion Box
- Part number: D532305520007
- Condition: Corroded
- Location: Fr24-28
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT TORSION BOX HAS SPOTS OF CORROSION ON UPPER SURFAC E DOT M062 A3NB-53-3-6330 GENERATED AT HAECO LCQ BY V929150 PER NR 9292559(40559) REMOVED AND REPLACED TORSION BOX PLATE FRONT FR24 TO FR28 IAW SR M 51-42-11-001 BY MECH V932196 INSP BY V927281
